Recently, I had acute pancreatitis, which resulted in gallbladder surgery. Two weeks post operation; I have noticed tiny black dots appearing on my body. Now it has spread, some are raised and some are flat. Should I be concerned? What are they? I have attached the picture of my stomach area. Currently, I am taking Ondansetron, Hydrocodone, Singulair and Dulera.
Welcome to icliniq.com.
Revert back with the asked details to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
.. your query and from what you have mentioned it appears that you have overcorrected hypothyroidism. I suggest that you decrease the dose of Thyronorm to 50 mcg once daily. Repeat your thyroid function test after six weeks and then we will review ... Read fullKindly explain a few materials that are toxic to humans.
.. hazardous chemicals. It can irritate our skin and cause eczema. Some people may even get contact dermatitis. When they are ingested, it damages our mucosal lining of the gastrointestinal tract. Perfumes and body sprays contain chemicals. When they... Read fullWhat has caused this swelling on my face, insect bite or allergy?
You can take some antihistamine drug like tablet Levocetirizine 5 mg twice daily for five days ... Read full
Query: Hi doctor, I am a 19-year-old female. I had my wisdom teeth taken out about four days ago, and now the gum behind where the wisdom tooth used to be is very swollen and causing pain. Read Full »
Query: Hi doctor, Please explain about the things that are toxic to humans in their day to day life. How do they affect the health? Please advise. Read Full »
Query: Hello doctor, I have two abscesses, which looks like an insect bite with a dark spot at the center. Both the abscesses are hot to touch with acute pain. One of them is filled with pus and has started to drain slowly. I have attached the photos. Please suggest some medicine. Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now